# SDR IPXA2016040901867

- Difficulty date: March 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: NMC6017517
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CORRODED RIB, AMC7292-33 INSIDE UPPER FWD RUDDER L/E AT BS ZFR450.  REMOVED FABRICATED AND INSTALLED REPLACEMENT RIB IAW DWG AMC7292 AND SRM 51-35-01.
